# SDR USAA2010060891086

- Difficulty date: June 6, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 70,763 hours, 48,465 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645165A
- Part serial: MA8529
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B4 - MAJOR REPAIR - LEFT WING NR 3 SPOILER PANEL DISBONDED FROM INBOARD TO MID SPAN OF AFT TRAILING EDGE OF PANEL.  REPLACED LEFT WING NR 3 SPOILER PANEL IAW B737 AMM 27-61-11-4.
